Antihistamine. Loratadine Oral Solution. Ages Two Years and Older. 24 Hour non-drowsy allergy relief (when taken as directed). Relief of: Sneezing; Runny nose; Itchy, watery eyes; Itchy throat or nose. Alcohol free. Fruit flavored. Dosage cup enclosed. Made in Israel. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, water eyes; sneezing; itching of the nose or throat.
Adults and Children 6 Years and Over: 2 Teaspoonfuls daily; do not take more than 2 teaspoonfuls in 24 hours. Children 2 to Under 6 Years of Age: 1 Teaspoonful daily; do not take more than 1 teaspoonful in 24 hours. Consumers with Liver or Kidney Disease: Ask a doctor. Store between 2 and 25 degrees C (36 and 77 degrees F).
Active Ingredient (in each 5 ml): Loratadine (5 mg). Inactive Ingredients: Artificial Peach Flavor, Citric Acid Monohydrate, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Metabisulfite, Sucrose.
Sign up to receive exclusive email-only savings and information.